# SDR UALA2013021800930

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT ON EXTERIOR FUSELAGE REPAIR DOUBLER AT BS 589.5, 1.5" ABOVE STR 18L.  HFEC - NO CRACKS NOTED.  REPAIRED EXT FUSELAGE SKIN AT BS 589.5, 1.5' ABOVE STR 18L IAW ECRA 5331-01682 PART 1.
